# SDR ALGA094199

- Difficulty date: April 19, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X543162
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOW AREA BELOW MIN.  RETURNING PART TO VENDOR FOR WARRANTY CREDIT.
